Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 196, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 31, 2016, 7:54 PM CDT for Mountrail County, Ward County, North Dakota. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2016, 7:54 PM CDT (00:54 UTC)
- Expired
- Jul 31, 2016, 9:00 PM CDT
- In force
- 66 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Mountrail County, ND, Ward County, ND
The radar
The Minot AFB radar (KMBX), 85 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 31, 3:24 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 0.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1165 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 2035 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
887
WUUS53 KBIS 010054
SVRBIS
NDC061-101-010200-
/O.NEW.KBIS.SV.W.0196.160801T0054Z-160801T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
754 PM CDT SUN JUL 31 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MOUNTRAIL COUNTY IN NORTHWESTERN NORTH DAKOTA...
CENTRAL WARD COUNTY IN NORTH CENTRAL NORTH DAKOTA...
* UNTIL 900 PM CDT
* AT 753 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH
OF BLAISDELL...OR 16 MILES SOUTHEAST OF STANLEY...MOVING EAST AT
30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
DES LACS AROUND 840 PM CDT.
BURLINGTON AROUND 855 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4812 10233 4826 10234 4845 10142 4800 10141
TIME...MOT...LOC 0053Z 265DEG 27KT 4818 10209
HAIL...1.50IN
WIND...60MPH
$$
SCHILD3 follow-up statements
344
WWUS53 KBIS 010122
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
822 PM CDT SUN JUL 31 2016
NDC061-101-010200-
/O.CON.KBIS.SV.W.0196.000000T0000Z-160801T0200Z/
MOUNTRAIL ND-WARD ND-
822 PM CDT SUN JUL 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EAST CENTRAL MOUNTRAIL AND CENTRAL WARD COUNTIES...
AT 822 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF BLAISDELL...OR 19 MILES EAST OF STANLEY...MOVING NORTHEAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BURLINGTON...BERTHOLD...DES LACS AND FOXHOLM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4810 10217 4829 10219 4845 10142 4817 10141
TIME...MOT...LOC 0122Z 247DEG 26KT 4824 10199
HAIL...1.00IN
WIND...60MPH
$$
SCHILD814
WWUS53 KBIS 010139
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
839 PM CDT SUN JUL 31 2016
NDC061-010148-
/O.CAN.KBIS.SV.W.0196.000000T0000Z-160801T0200Z/
MOUNTRAIL ND-
839 PM CDT SUN JUL 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MOUNTRAIL COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL NORTH DAKOTA.
LAT...LON 4845 10142 4830 10142 4827 10191 4830 10192
4835 10192
TIME...MOT...LOC 0138Z 247DEG 29KT 4833 10181
$$
NDC101-010200-
/O.CON.KBIS.SV.W.0196.000000T0000Z-160801T0200Z/
WARD ND-
839 PM CDT SUN JUL 31 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL WARD COUNTY...
AT 838 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BERTHOLD...OR
24 MILES WEST OF MINOT...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BERTHOLD AND FOXHOLM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4845 10142 4830 10142 4827 10191 4830 10192
4835 10192
TIME...MOT...LOC 0138Z 247DEG 29KT 4833 10181
HAIL...1.00IN
WIND...60MPH
$$
SCHILD304
WWUS53 KBIS 010156
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
856 PM CDT SUN JUL 31 2016
NDC101-010205-
/O.EXP.KBIS.SV.W.0196.000000T0000Z-160801T0200Z/
WARD ND-
856 PM CDT SUN JUL 31 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WARD COUNTY WILL
EXPIRE AT 900 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTH CENTRAL NORTH DAKOTA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BISMARCK.
LAT...LON 4845 10142 4830 10142 4827 10191 4830 10192
4835 10192
TIME...MOT...LOC 0153Z 265DEG 27KT 4833 10181
$$
SCHILDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 6:55 PM CDT, 59 minutes earlier.
Area forecast discussion, Jul 31, 6:55 PM CDT, 59 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 655 PM CDT SUN JUL 31 2016 .UPDATE... Issued at 655 PM CDT Sun Jul 31 2016 Scattered thunderstorms initiated along a surface wind shift over western ND late this afternoon and are slowly propagating east as of 2350 UTC. Their eastward movement is a bit slower than earlier anticipated, and recent model guidance suggests mid-level heights may begin slowly rising through 06 UTC, both of which calls into question the eastward bounds of the severe threat this evening. This update slowed the eastward advance of PoPs and reduced them somewhat over south central ND. Otherwise, based on RAP analysis data, deep-layer shear is strongest in north central ND and in the vicinity of the supercell over Mountrail County at this hour, with 0-6-km bulk wind differences around 40 kt and MLCAPE up to 3000 J/kg supportive of large hail and damaging gusts. Shear is weaker in southwest ND, which is why storms there have been less robust. && .SHORT TERM...(This evening through Monday) Issued at 207 PM CDT Sun Jul 31 2016 Current surface analysis places low/frontal boundary over eastern Montana with moist southerly flow over much of the Dakotas. Upper level analysis places weak ridge pushing towards central North Dakota while low spins over central Alberta. Variety of short waves continue to slide through strong southwest flow behind aforementioned ridge with a notable one pushing though eastern Montana. Some light elevated convection continue over northwest North Dakota...though a stronger storm is starting to develop over far southwest North Dakota. For the rest of this afternoon into tonight, surface based storms will continue to develop over eastern Montana into western North Dakota as cap erodes ahead of aforementioned surface low and short wave. Strong instability noted over western into central North Dakota where moisture continues to surge in, with cape values in excess of 3000 j/kg over western North Dakota, and values in excess of 4000 j/kg towards the central. Adequate 0-6 km bulk shear of 35 kts or greater for supercell development is noted across the area. Storms will push east across the area overnight with strong winds/hail as a primary threat. Forecast soundings also suggest that a few storms may pose a heavy rain threat with the moisture rich atmosphere, particularly slower moving ones. Next wave and affiliated frontal boundary pushes into the area very early Monday morning bringing additional chances for showers/thunderstorms which will continue into mid-day. Latest guidance suggests higher coverage of precipitation with this system, particularly over central ND/James River Valley. Severe threat remains primarily ahead of the front over the James River Valley later in the day, though would not be surprised if any storms strengthen in the morning as the front moves through with ample instability remaining. Conditions dry out from west to east in the afternoon/early evening. Quiet weather expected Tuesday as weak ridge passes over the area. .LONG TERM...(Wednesday through Sunday) Issued at 230 PM CDT Sun Jul 31 2016 Main highlight in the long term period will be another round of thunderstorms Wednesday/Wednesday evening, followed by a quiet period thereafter into next weekend. Next closed mid level low moves east through the Northern Plains Wednesday through Wednesday night bringing a decent chance for thunderstorms to our region. Similar set-up as we see today though models place this closed low farther south tracking east along the International Border. Thursday through Saturday look mainly dry as an upper level ridge builds across the Rockies then migrates east into the Great Plains by Saturday night, coupled with surface high pressure over the state. Return flow and a transition to a more active west/southwesterly flow aloft late next weekend into the following work week will see increasing chances for precipitation. Temperatures will be near to slightly below normal this period. && .AVIATION...(For the 00Z TAFS through 00Z Monday evening) Issued at 655 PM CDT Sun Jul 31 2016 Scattered thunderstorms with local MVFR or IFR conditions are expected tonight through Monday. Gusty winds and large hail are possible with the strongest storms. There's also a chance of patchy fog and MVFR ceilings in south central ND late tonight and early Monday morning, but confidence in that is relatively low. && .BIS Watches/Warnings/Advisories... NONE. && UPDATE...CJS SHORT TERM...JJS LONG TERM...NH AVIATION...CJS
Hazardous weather outlook, Jul 31, 7:05 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 705 PM CDT SUN JUL 31 2016 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-020015- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 705 PM CDT SUN JUL 31 2016 /605 PM MDT SUN JUL 31 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVER WESTERN AND PARTS OF CENTRAL NORTH DAKOTA THIS EVENING...AND OVERNIGHT. SOME STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS. SOME SLOW- MOVING STORMS MAY ALSO PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH CHANCES GRADUALLY DIMINISHING THROUGH THE DAY INTO THE EVENING FROM WEST TO EAST. A FEW STORMS COULD BECOME SEVERE...PARTICULARLY OVER THE SOUTHERN JAMES RIVER VALLEY. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. SOME STORMS COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. CJS
In the hours before
Local storm report, Jul 31, 7:07 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
707 PM CDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST NEW TOWN 47.98N 102.49W
07/31/2016 E70 MPH MOUNTRAIL ND PUBLIC
A REPORT OF A TRUCK PULLING A TRAILER AND
BOAT BEING BLOWN TO THE GUARD RAIL ON THE
BRIDGE WEST OF NEW TOWN AS WELL AS THE HIGH
WINDS IN NEW TOWN.
&&
MMSpecial weather statement, Jul 31, 7:11 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 611 PM MDT SUN JUL 31 2016 NDZ018-032-033-010045- STARK ND-BILLINGS ND-DUNN ND- 611 PM MDT SUN JUL 31 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN STARK...EAST CENTRAL BILLINGS AND SOUTHWESTERN DUNN COUNTIES UNTIL 645 PM MDT... AT 611 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF BELFIELD...OR 20 MILES WEST OF DICKINSON...MOVING EAST AT 25 MPH. PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NEW HRADEC. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR SOUTHWESTERN NORTH DAKOTA. LAT...LON 4692 10340 4710 10334 4716 10281 4691 10270 TIME...MOT...LOC 0011Z 268DEG 23KT 4697 10320 HEINERT
Local storm report, Jul 31, 7:25 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
725 PM CDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM HAIL 2 SW NEW TOWN 47.97N 102.51W
07/31/2016 M1.50 INCH MOUNTRAIL ND TRAINED SPOTTER
ONGOING AT THE TIME OF CALL.
&&
KROLAKLocal storm report, Jul 31, 7:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
730 PM CDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND DMG NEW TOWN 47.98N 102.49W
07/31/2016 MOUNTRAIL ND PUBLIC
METAL ROOF TAKEN OFF INDUSTRIAL BUILDING.
REPORT PASSED ON VIA SOCIAL MEDIA.
&&
MMLocal storm report, Jul 31, 7:43 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
743 PM CDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM TSTM WND GST 1 SW NEW TOWN 47.97N 102.51W
07/31/2016 E70 MPH MOUNTRAIL ND PUBLIC
4 INCH DIAMETER BRANCHES WERE SNAPPED OFF.
&&
MMLocal storm report, Jul 31, 7:46 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
746 PM CDT SUN JUL 31 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM TSTM WND DMG 7 E NEW TOWN 47.98N 102.34W
07/31/2016 MOUNTRAIL ND CO-OP OBSERVER
CAMPER OVERTURNED IN A DITCH NEAR THE INTERSECTION OF
HIGHWAYS 8 AND 23.
&&
KROLAKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 7:11 PM CDT | Special Weather Statement | BIS | Billings | 34 min |
| Jul 31, 7:11 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mountrail, Ward | 64 min |
| Jul 31, 8:16 PM CDT | Areal Flood Advisory | BIS | Mountrail | 3 hr |
| Jul 31, 8:19 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 42 min |
| Jul 31, 8:28 PM CDT | Special Weather Statement | BIS | Burke | 32 min |
| Jul 31, 9:01 PM CDT | Special Weather Statement | BIS | Ward | 29 min |
| Jul 31, 9:07 PM CDT | Special Weather Statement | BIS | Renville | 23 min |
| Jul 31, 9:13 PM CDT | Special Weather Statement | BIS | Renville | 32 min |
| Jul 31, 9:32 PM CDT | Special Weather Statement | BIS | Mountrail | 28 min |
| Aug 1, 2:52 AM CDT | Special Weather Statement | BIS | Golden Valley | 38 min |
| Aug 1, 3:06 AM CDT | Special Weather Statement | BIS | Bowman, Slope | 39 min |
| Aug 1, 3:29 AM CDT | Special Weather Statement | BIS | Billings, Golden Valley | 46 min |
| Aug 1, 3:45 AM CDT | Special Weather Statement | BIS | Bowman, Slope | 45 min |
| Aug 1, 3:58 AM CDT | Special Weather Statement | BIS | Williams | 32 min |
| Aug 1, 4:25 AM CDT | Special Weather Statement | BIS | Adams, Billings, Bowman, Hettinger, Slope, Stark | 50 min |
| Aug 1, 8:31 AM CDT | Special Weather Statement | BIS | Grant | 29 min |
| Aug 1, 2:53 PM CDT | Special Weather Statement | BIS | Kidder | 52 min |
| Aug 1, 3:00 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Stutsman | 45 min |
| Aug 1, 3:06 PM CDT | Special Weather Statement | BIS | Wells | 24 min |
| Aug 1, 3:20 PM CDT | Special Weather Statement | BIS | Emmons | 25 min |
| Aug 1, 3:30 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Wells | 60 min |
| Aug 1, 3:46 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 44 min |
| Aug 1, 3:52 PM CDT | Special Weather Statement | BIS | Emmons | 23 min |
| Aug 1, 4:21 PM CDT | Severe Thunderstorm Warning | BIS | Emmons | 54 min |
| Aug 1, 4:23 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 67 min |
| Aug 1, 4:29 PM CDT | Areal Flood Advisory | BIS | Kidder, Stutsman | 3 hr |
| Aug 1, 4:52 PM CDT | Special Weather Statement | BIS | Adams | 38 min |
| Aug 1, 5:27 PM CDT | Severe Thunderstorm Warning | BIS | Kidder, Logan, Stutsman | 63 min |
| Aug 1, 5:30 PM CDT | Special Weather Statement | BIS | Grant | 30 min |
| Aug 1, 6:17 PM CDT | Special Weather Statement | BIS | Sioux | 43 min |
| Aug 1, 6:26 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Stutsman | 39 min |
| Aug 1, 6:43 PM CDT | Special Weather Statement | BIS | Foster | 32 min |
| Aug 1, 6:47 PM CDT | Special Weather Statement | BIS | Dickey | 43 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.